# SDR VTZA95119

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/BOS - FLT 6508 - DURING TAKEOFF AT 1620 HRS ON 3-23-95, ABORTED TAKEOFF DUE TO CONFIGURATION WARNING SOUNDING DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
